# SDR SWIA202305190019

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF TASK CARD 53-140-505 (DETAILED INSPECTION OF THE CABIN FLOOR STRUCTURE FROM FS280.0 TO FS409.0), FOUND JUST AFT OF PAX DOOR CUT-OUT @ FS349.00 BETWEEN LBL42 AND LBL27,  CROSSBEAM CAP SHOWS SIGNS OF CORROSIONS.      (C-CHECK RO 5/15/2023)    REMOVED AND REPLACED WITH NEW CROSS BEAM FLOOR SUPPORT ANGLE (P/N 601R38673-43). REF: CRJ-200 S.R.M.51-42-13, SRM 51-42-06 DWG-601R38673 REV-D, COMPLIED WITH TASK CARD 51-900-1003-SKY
